breed

Q. Chocolate Lab 9 years with excessive licking and chewing was put on the above drug. Now panting and without energy, sleeps a lot, loose stool, OK?

A. It sounds as though your dog could be having an adverse reaction to the medication. My suggestion is to mention this to the vet to see if either doses can be altered or a new medication prescribed altogether.

Answered By
AMANDA MILLER COOK

Was this helpful?


Related Questions

Related Articles


Bow Wow Chow: The Essential Dog Food Guide

Buy dog food or make it yourself, but make it healthy. Here are some important things to add (or not add) to your dog's diet. These days we often hear reports about dog foods that can harm our pets. In 2007, over one hundred...

Read More
From Dog Years to Pig Years: How Animals Age Compared to Humans

The process of aging has been on my mind recently. My pets (two cats and a dog) are all at least a decade old and are starting to show their years. Also, a colleague of mine posted on Facebook a while ago that she saw her oldest patient yet:...

Read More

DISCLAIMER: The answers in Ask petMD are meant to provide entertainment and education. They should not take the place of a vet visit. Please see our Terms and Conditions.

IMPORTANT: The opinions expressed in Ask petMD content area are solely those of the User, who may or may not have medical or scientific training.

Our Ask petMD experts include veterinarians, vet techs, veterinary students, pet trainers, pet behaviorists and pet nutritionists. These opinions do not represent the opinions of petMD.

User-generated content areas are not reviewed by a petMD veterinarian or any member of the petMD editorial staff for accuracy, balance, objectivity, timeliness, or any other reason except for compliance with our Terms and Conditions.

petMD does not endorse any specific product, service, or treatment. Do not consider petMD user-generated content as medical advice.

Never delay or disregard seeking professional medical advice from your veterinarian or other qualified healthcare provider because of something you have read on petMD.

Continue Reading